Hello! I had to look at who posted this because it sounded like ME! Exactly! After the Advair scare in 2005 (side effect could be death), I opted for another medication. My doctor put me on Flovent, Singulair and it worked for a few months. I noticed within the past three years I've made more visits, needing more medrol shots AND prednisone packs (same visits...terrible, huh?). I gained an embarrassingly 40 pounds since 2007. I have moonface, buffalo hump, insomnia, and mood swings. Oh dear, look at me!
The good thing is, three weeks ago, I saw a new doctor who took one look at me and REFUSED to give me anymore Prednisone. He treated me for allergies, which didn't work. He had me take Zyrtec and medication for acid reflux...which I'm still wondering if it even helps or not.
I have not had any steroids in my system in three weeks...can't breathe all too well when physical, however, I did lose 6 pounds. I was surprised! Maybe it's all psychological, but I feel CLEAN! My moonface is starting to slim a bit (or so I am told by my sister who only sees me every other week). My body feels wonderful....but, again, my exacerbations come on with physical activity. After my visit last week, I was put back on Advair, and another Medrol shot. We'll see how this goes.
Good luck with yoru treatment and I hope I helped you in some way...I'm also glad to know there are other people out there in the same boat as me.